# SDR FDEA202107141773

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 10,435 hours, 4,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 0
- Part serial: 0
- Condition: Worn
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #7 SLAT T/E WORN BTW ISS160.41 - ISS180.56 PERFORMED THE REPAIR ON RH WING #7 SLAT T/E WEDGE PER B767 SRM 57-43-02-2R REPAIR   1 AND SRM 51-70-10-2R REPAIR 4 FIGURE 202 SHEET 8. THE RSC TRACKING EA #: H-5750-  T0362888 P1 ,TITLE: WINGS   T0362888 P1 ,TITLE: WINGS - FLIGHT SURFACES - RHW, #7 SLAT, T/E WEDGE DAMAGE - SRM   REPAIR - RSC TRACKING . WAS ISSUED AND COMPLETED. THIS REPAIR WAS CATEGORY A   REPAIR AND WAS CLASSIFIED AS MAJOR REPAIR IAW FEDEX GMM 6-2-100.
